# SDR COM31069

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: 5009237
- Condition: Spun
- Location: Lt Mlg
- Part time: 9,268 hours
- Component: 5010488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION, FOUND INNER RACE HAD SPUN.  SUBASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR REPAIR.
